# SDR 95ZZZZ221

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5752 · Aileron Tabs
- Part: Aileron
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LT WING I/B AILERON O/B TAB HAS BULGING CORROSION AT FASTENERS AT I/B END LOWER SURFACE.  REMOVED CORROSION AND TREATED AREA FABRICATED AND INSTALLED REPAIR PER SRM 51-1-9.
